# SDR GLBA2003024

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 15,338 hours, 18,974 cycles
- System (JASC): 5200 · Doors
- Part: Bolt
- Part number: MS27039116
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR INNER HANDLE LOOSE, R&R BOLTS OPS CHECK GOOD
